MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115320
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994)
Date of Event 11/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2017) is considered to be a best estimate.This mdr represents the 3dmax mesh (device 2).An additional supplemental emdr was submitted to represent the perfix plug (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2013- patient was diagnosed with direct right inguinal hernia and pain, thereby underwent open repair with implant of perfix plug (device 1).Per op notes, ¿a small direct inguinal hernia was identified in the right inguinal region.A perfix plug (device 1) was placed into the direct space and sutured¿.(b)(6) 2017 - patient was diagnosed with right inguinal hernia and right groin pain, thereby underwent robotic assisted laparoscopic repair with implant of 3dmax mesh (device 2).Per op notes, ¿a piece of mesh that was wadded into a bunch almost like a plug so the inferior aspect had a persistent hernia.A 3dmax mesh (device 2) was placed over the hernia defect, across the pubic symphysis and was sutured¿.(b)(6) 2017- patient was diagnosed with pelvic hematoma and prostate cancer, thereby underwent open repair with explant of perfix plug (device 1) and 3dmax mesh (device 2).Per op notes, ¿abdomen shows displacement of mesh (device 1- perfix plug, device 2- 3dmax mesh) which was sharply removed¿.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24207018
Report Number1213643-2026-00047
Device Sequence Number9855586
Product Code FTL
UDI-Device Identifier00801741030758
UDI-Public(01)00801741030758(17)220628(10)HUBT1648
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2022
Device Catalogue Number0115320
Device Lot NumberHUBT1648
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight77 KG